Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 652026, 18 pages
http://dx.doi.org/10.1155/2015/652026
Research Article

On Relations between One-Dimensional Quantum and Two-Dimensional Classical Spin Systems

School of Mathematics, University of Bristol, Bristol BS8 1TW, UK

Received 31 August 2015; Accepted 1 November 2015

Academic Editor: Pierluigi Contucci

Copyright © 2015 J. Hutchinson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Hutchinson, J. P. Keating, and F. Mezzadri, “On Relations between One-Dimensional Quantum and Two-Dimensional Classical Spin Systems,” Advances in Mathematical Physics, vol. 2015, Article ID 652026, 18 pages, 2015. https://doi.org/10.1155/2015/652026.